# SDR SWIA200819600

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 15,131 hours, 13,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6423 - CEILING EMERGENCY LIGHT IS INOP.  REPAIRED A CHAFED WIRE TO NR 4 ELBP CONNECTOR IAW MM 20-00-00.  OPS CHECK GOOD.
